# SDR DALA2014071604117

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SECTION CONECTION OF STRINGER 26R AFT FUSELAGE INTERNAL STRUCTURE LOCATED BETWEEN FR 66-FR 68 MEASURES APPROXIMATELY L=1", W=0.160", D=0.003", SSI 534144.  REPLACED SECTION CONNECTION OF STR 26R AFT FUSELAGE BETWEEN FRAME IAW SRM 51-72-11 AND DWG D53480009.
